# SDR C77A2019102300004

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE FORWARD PASSENGER (L1) DOOR LOWER THRESHOLD BEAM (P/N 170-03719-005) AT FASTENER HOLES AROUND THE FORWARD GIRT BAR FITTING DURING ACCOMPLISHMENT OF EO E175-5300-221.1 FOR A MODIFICATION OF THE CORROSION PROTECTION OF THE BEAM. REFERENCE FIGURE 1 FOR DETAILS OF THE DAMAGE. THE DAMAGE EXCEEDED THE ALLOWABLE LIMITS FROM SRM PART II 53-10-11/AD02, NECESSITATING THE REPLACEMENT OF THE LOWER THRESHOLD BEAM.
THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE L1 DOOR THRESHOLD LOWER BEAM BY REMOVING AND REPLACING THE DAMAGED L1 DOOR THRESHOLD LOWER BEAM WITH A NEW PART. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PART.  BECAUSE THE L1 DOOR THRESHOLD LOWER BEAM (P/N 170-03719-005) IS A PSE AND REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR
EO E175-53MR-457 IS BEING ACCOMPLISHED BY WO 2757991
